Translator Disclaimer
June 2018 Regular homeomorphisms of $\mathbb{R}^3$ and of $\mathbb{S}^3$
Khadija Ben REJEB
Hokkaido Math. J. 47(2): 351-371 (June 2018). DOI: 10.14492/hokmj/1529308823

Abstract

This paper is the paper announced in [Be2, References [2]]. We show that every compact abelian group of homeomorphisms of $\mathbb{R}^3$ is either zero-dimensional or equivalent to a subgroup of the orthogonal group O(3). We prove a similar result if we replace $\mathbb{R}^3$ by $\mathbb{S}^3$, and we study regular homeomorphisms that are conjugate to their inverses.

Citation

Download Citation

Khadija Ben REJEB. "Regular homeomorphisms of $\mathbb{R}^3$ and of $\mathbb{S}^3$." Hokkaido Math. J. 47 (2) 351 - 371, June 2018. https://doi.org/10.14492/hokmj/1529308823

Information

Published: June 2018
First available in Project Euclid: 18 June 2018

zbMATH: 06901710
MathSciNet: MR3815297
Digital Object Identifier: 10.14492/hokmj/1529308823

Subjects:

Rights: Copyright © 2018 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • June 2018
Back to Top